ISSN 2149-2263 | E-ISSN 2149-2271
Volume : Issue : Year : 2021
Quick Search



The Anatolian Journal of Cardiology Giant pulmonary artery aneurysm caused by sibutramine-associated pulmonary arterial hypertension: First case in the literature [Anatol J Cardiol]
Anatol J Cardiol. Ahead of Print: AJC-64166 | DOI: 10.5152/AnatolJCardiol.2021.64166

Giant pulmonary artery aneurysm caused by sibutramine-associated pulmonary arterial hypertension: First case in the literature

Barkın Kültürsay, Berhan Keskin, Ali Karagöz, Özgür Yaşar Akbal, Cihangir Kaymaz
Department of Cardiology, University of Health Sciences, Koşuyolu Heart Training and Research Hospital; İstanbul-Turkey

Keywords: pulmonary hypertension, sibutramine, pulmonary artery aneurysm, pulmonary arterial hypertension

Sibutramine bağlı pulmoner arteriyel hipertansiyon ve dev pulmoner arter anevrizması

Barkın Kültürsay, Berhan Keskin, Ali Karagöz, Özgür Yaşar Akbal, Cihangir Kaymaz
Koşuyolu Yüksek Ihtisas Eğitim Ve Araştırma Hastanesi, Kardiyoloji Ana Bilim Dalı, Istanbul

Anahtar Kelimeler: pulmoner hipertansiyon, sibutramin, pulmoner arter anevrizması, pulmoner arteryel hipertansiyon



Corresponding Author: Barkın Kültürsay, Türkiye